Dasatinib-Associated Recurrent Symptomatic Bilateral Pleural Effusions in an Elderly Patient With End-Stage Renal Disease on Maintenance Hemodialysis.
Аннотация
Dasatinib, a second-generation tyrosine kinase inhibitor, is effective in treating chronic myeloid leukemia but can occasionally cause pleural effusions, even after long-term therapy. We present the case of an 87-year-old male with end-stage renal disease (ESRD) on thrice-weekly maintenance hemodialysis who, over eight months in 2025, required repeated bilateral therapeutic thoracenteses for recurrent symptomatic pleural effusions. These effusions developed more than seven years after initiating dasatinib, raising the question of whether they were secondary to dasatinib, ESRD-associated hypervolemia, or newly diagnosed pulmonary hypertension.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.